# SDR 98FDEA00402

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1120-1126
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1120 TO 1126 SKIN CORROSION UNDER STR 29 LEFT.  CUT OUT DAMAGED SKIN AND INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3 FIG 3.
